TUTCRIS - Tampereen teknillinen yliopisto

TUTCRIS

Harmonic Forms on Conformal Euclidean Manifolds: The Clifford Multivector Approach

Tutkimustuotosvertaisarvioitu

Standard

Harmonic Forms on Conformal Euclidean Manifolds: The Clifford Multivector Approach. / Orelma, Heikki.

julkaisussa: Advances in Applied Clifford Algebras, Vuosikerta 22, Nro 1, 2012, s. 143-158.

Tutkimustuotosvertaisarvioitu

Harvard

Orelma, H 2012, 'Harmonic Forms on Conformal Euclidean Manifolds: The Clifford Multivector Approach', Advances in Applied Clifford Algebras, Vuosikerta. 22, Nro 1, Sivut 143-158. https://doi.org/10.1007/s00006-011-0297-1

APA

Vancouver

Author

Orelma, Heikki. / Harmonic Forms on Conformal Euclidean Manifolds: The Clifford Multivector Approach. Julkaisussa: Advances in Applied Clifford Algebras. 2012 ; Vuosikerta 22, Nro 1. Sivut 143-158.

Bibtex - Lataa

@article{c86c7aecfe5f4dbcb468d3f99d4dfbd3,
title = "Harmonic Forms on Conformal Euclidean Manifolds: The Clifford Multivector Approach",
author = "Heikki Orelma",
note = "Online first, Springer<br/>Contribution: organisation=mat,FACT1=1",
year = "2012",
doi = "10.1007/s00006-011-0297-1",
language = "English",
volume = "22",
pages = "143--158",
journal = "Advances in Applied Clifford Algebras",
issn = "0188-7009",
publisher = "Springer Verlag",
number = "1",

}

RIS (suitable for import to EndNote) - Lataa

TY - JOUR

T1 - Harmonic Forms on Conformal Euclidean Manifolds: The Clifford Multivector Approach

AU - Orelma, Heikki

N1 - Online first, Springer<br/>Contribution: organisation=mat,FACT1=1

PY - 2012

Y1 - 2012

U2 - 10.1007/s00006-011-0297-1

DO - 10.1007/s00006-011-0297-1

M3 - Article

VL - 22

SP - 143

EP - 158

JO - Advances in Applied Clifford Algebras

JF - Advances in Applied Clifford Algebras

SN - 0188-7009

IS - 1

ER -